# SDR RAIA00709009

- Difficulty date: September 10, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 21,557 hours, 20,104 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3551 - SDF - FLAP FAIL MESSAGE STALL PROTECTION SYSTEM ADV MESSAGE.  MAINTENANCE PERFORMED OPS CHECK OF FLAP SYSTEM.  NO DEFECTS NOTED.
